Should I see a doctor now? Pregnant? Or something else?

Okay so I got my first depo shot in mid of May and it is now July

I was informed that birth control can lessen or make my period totally gone.

Is it normal during the week Im suppose to get my period, but instead it has been brown discharge for 20 days(3 weeks) upcoming Sunday will be a whole month

It also for back and forth with brown and bright pink each time I go to the washroom

I'm aware brown means old blood

I have had sex without a condom and my husband did *** in me.

All I wanna know if its normal or should I see. Doctor now

Thanks

1 Answer

Relevance
  • Mrs S
    Lv 7
    7 years ago
    Favorite Answer

    It's normal and by no means indicates pregnancy.

    The shot does crazy things to your cycle, I've never been on it personally but my friend bled for a whole 6 months when she first got hers, she had the rare few days of not bleeding but that's it.

    You may want to consult your doctor he may be able to prescribe something but I doubt it.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.